U.S. doctors online nowAsk doctors free
Pasco, WA
A 63-year-old male asked:

gabapentin 10 years at 3000 milligrams at bedtime began taper got to 1200 milligrams ok, down to 900 and now have bad withdrawal what do you recomend?

1 doctor answer1 doctor weighed in
Dr. Keegan Duchicela
Family Medicine 14 years experience
Slower taper: If you've been on a medicine that long, you won't be able to taper it down quickly. Talk to your doctor about slower tapering regimens - ex. Alternating 1200, 900 every other day, or splitting tabs so you're getting 1050 for a few weeks. But be sure to let your doctor know you're about the difficulty tapering!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 47-year-old member asked:
2 doctor answers4 doctors weighed in
A member asked:
1 doctor answer1 doctor weighed in
A 34-year-old female asked:
1 doctor answer1 doctor weighed in
A 38-year-old member asked:
1 doctor answer1 doctor weighed in
A 42-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jan 16, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.